# SDR SAJFCALS099026

- Difficulty date: July 22, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N18612
- Make and model: Boeing 737809
- Aircraft serial: 30173
- Aircraft time: 27,822 hours, 11,684 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 32895625
- Part serial: 6602
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(B-18612)  IN CLIMB FL350, CREW FOUND THE CABIN ALTITUDE RAISED TO 8,000 FT, CREW REQ ALTITUDE HOLD AND CHANGE CPC FROM AUTO TO MANUAL BUT CABIN ALTITUDE STILL INCREASED, QRH EMERGENCY DESCENDING PERFORMED BUT CABIN ALTITUDE STILL INCREASED TO 14,000 FT.  DURING DESCEND AND ALL OXY MASKS DROPPED. ACFT AIR TURN BACK.  LT ENG BLEED PRESSURE LOW CAUSE BY PRE-COOLER CONTROL VALVE AIR LEAK, AND KISS SEAL BROKEN ALSO. REPLACED PRE-COOLER CONTROL VALVE AND KISS SEAL RESULT NORMAL. IAW AMM 05-51-91.  EXCESSIVE CABIN PRESSURE LEAKAGE INSP, NO ANY AIR LEAKS CAUSING CABIN DEPRESSURIZE, LEAKAGE RATE OVER LIMIT.  CABIN PRESSURIZE TO 4 PSI WITH ONE PACK OFF, CHECK FOUND CABIN PRESSURE RATE 650/MIN BUT WILL NOT HOLD & DROPED TO ZERO. REPLACED OUTFLOW VALVE AND FUSELAGE DRAIN VALVE FOR PREVENTION.
